# SDR SCNA20250505156

- Difficulty date: May 7, 2024
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 52,696 hours, 29,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY FINDING: WHILE REMOVING STRAP AT STA 800-847 WL 156 RH STR 25 FOUND CORROSIO N ON BOTTOM SIDE - REMOVED AND INSTALLED NEW STRAP AT STA 800-847 WL 156 RH PER SRM 51-40-02-OG-0 DWG 146A8180 ID: 0034 REV: -, DWG 146A8340, ID 0019, REV: -
